Robust stabilization of uncertain stochastic time-delay systems - An LMI-based approach

Te Jen Su, Jason Sheng Hong Tsai, Chien Yu Lu, Gwo Jia Jong

Research output: Contribution to journalConference article


In this paper, we first deal with the robust stability of uncertain linear stochastic differential delay systems. We then extend the proposed theory to discuss the robust stabilization of uncertain stochastic differential delay systems.

Original languageEnglish
Pages (from-to)668-669
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
Publication statusPublished - 2002 Dec 1
Event41st IEEE Conference on Decision and Control - Las Vegas, NV, United States
Duration: 2002 Dec 102002 Dec 13


All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Cite this